MathSciNet Relay Station
MathSciNet bibliographic data
MR1018198 (90m:35008) 35A20 (35E15)
Shapiro, Harold S. An algebraic theorem of E. Fischer, and the holomorphic Goursat problem. Bull. London Math. Soc. 21 (1989), no. 6, 513–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement